# SDR DALA13062303272

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 36,386 hours, 16,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND  ROW 16 SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED WIRE HARNESS ASSEMBLY AND FUNCTIONAL CHECKED NORMAL.
